# SDR CALA0000735

- Difficulty date: May 22, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 1199 - 1227, LBL 44.  THE SEAT TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 53-05, FIGURE 4F AND 51-30-5.
